On convergence and stability of some approximate methods of solving nonlinear operator equations
Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 823-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_4_a12,
author = {I. N. Okinshevich},
title = {On convergence and stability of some approximate methods of solving nonlinear operator equations},
journal = {Doklady Akademii Nauk},
pages = {823--826},
year = {1972},
volume = {206},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a12/}
}
I. N. Okinshevich. On convergence and stability of some approximate methods of solving nonlinear operator equations. Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 823-826. http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a12/